Informacja

Drogi użytkowniku, aplikacja do prawidłowego działania wymaga obsługi JavaScript. Proszę włącz obsługę JavaScript w Twojej przeglądarce.

Przeglądasz jako GOŚĆ

Wyszukujesz frazę ""Josip Pečarić"" wg kryterium: Autor


Tytuł :
Some inequalities for Csiszár divergence via theory of time scales
Autorzy :
Iqrar Ansari
Khuram Ali Khan
Ammara Nosheen
Ðilda Pečarić
Josip Pečarić
Pokaż więcej
Temat :
Csiszár divergence
Time scales calculus
Quantum calculus
Convex function
Mathematics
QA1-939
Źródło :
Advances in Difference Equations, Vol 2020, Iss 1, Pp 1-21 (2020)
Opis pliku :
electronic resource
Relacje :
https://doaj.org/toc/1687-1847
Dostęp URL :
https://doaj.org/article/f781c6e846544af990812d42f1fb3e40
Czasopismo naukowe
Tytuł :
New bounds for soft margin estimator via concavity of Gaussian weighting function
Autorzy :
Hidayat Ullah
Muhammad Adil Khan
Josip Pečarić
Pokaż więcej
Temat :
Concave function
Soft margin estimator
Gaussian weighting function
Jensen’s inequality
Jaccard similarity function
Mathematics
QA1-939
Źródło :
Advances in Difference Equations, Vol 2020, Iss 1, Pp 1-10 (2020)
Opis pliku :
electronic resource
Relacje :
http://link.springer.com/article/10.1186/s13662-020-03103-z; https://doaj.org/toc/1687-1847
Dostęp URL :
https://doaj.org/article/350d5a766c2c4d2984d8c96fe8653628
Czasopismo naukowe
Tytuł :
On a variant of Čebyšev’s inequality of the Mercer type
Autorzy :
Anita Matković
Josip Pečarić
Pokaż więcej
Temat :
Jensen–Mercer inequality
Čebyšev’s inequality of the Mercer type
Mathematics
QA1-939
Źródło :
Journal of Inequalities and Applications, Vol 2020, Iss 1, Pp 1-9 (2020)
Opis pliku :
electronic resource
Relacje :
http://link.springer.com/article/10.1186/s13660-020-02509-3; https://doaj.org/toc/1029-242X
Dostęp URL :
https://doaj.org/article/779f5622dbd9423daa0a19d7189628f8
Czasopismo naukowe
Tytuł :
Refinement and corrigendum of bounds of fractional integral operators containing Mittag-Leffler functions
Autorzy :
Ghulam Farid
Maja Andrić
Maryam Saddiqa
Josip Pečarić
Chahn Yong Jung
Pokaż więcej
Temat :
convex function
strongly convex function
mittag-leffler function
generalized fractionl integrals
Mathematics
QA1-939
Źródło :
AIMS Mathematics, Vol 5, Iss 6, Pp 7332-7349 (2020)
Opis pliku :
electronic resource
Relacje :
https://www.aimspress.com/article/10.3934/math.2020469/fulltext.html; https://doaj.org/toc/2473-6988
Dostęp URL :
https://doaj.org/article/a7a3e5e15ba049a49213c8cb033c4fc2
Czasopismo naukowe
Tytuł :
Difference equations related to majorization theorems via Montgomery identity and Green’s functions with application to the Shannon entropy
Autorzy :
Nouman Siddique
Muhammad Imran
Khuram Ali Khan
Josip Pečarić
Pokaż więcej
Temat :
Majorization inequality
Fuchs’s theorem
Montgomery identity
New Green’s functions
Čebyšev functional
Csiszár f-divergence
Mathematics
QA1-939
Źródło :
Advances in Difference Equations, Vol 2020, Iss 1, Pp 1-16 (2020)
Opis pliku :
electronic resource
Relacje :
http://link.springer.com/article/10.1186/s13662-020-02884-7; https://doaj.org/toc/1687-1847
Dostęp URL :
https://doaj.org/article/37f162a0e4f44e958295bff740069bfd
Czasopismo naukowe
Tytuł :
Further generalizations of Hadamard and Fejér–Hadamard fractional inequalities and error estimates
Autorzy :
Yongsheng Rao
Muhammad Yussouf
Ghulam Farid
Josip Pečarić
Iskander Tlili
Pokaż więcej
Temat :
Convex functions
Hadamard inequality
Generalized fractional integrals
Mittag-Leffler function
Mathematics
QA1-939
Źródło :
Advances in Difference Equations, Vol 2020, Iss 1, Pp 1-14 (2020)
Opis pliku :
electronic resource
Relacje :
http://link.springer.com/article/10.1186/s13662-020-02872-x; https://doaj.org/toc/1687-1847
Dostęp URL :
https://doaj.org/article/57eccf5b54ba4b399276a2b3abe1f657
Czasopismo naukowe
Tytuł :
Majorization inequalities via Green functions and Fink’s identity with applications to Shannon entropy
Autorzy :
Nouman Siddique
Muhammad Imran
Khuram Ali Khan
Josip Pečarić
Pokaż więcej
Temat :
Majorization inequailty
Fink’s identity
New Green functions
n-convex functions
Čebyšev functional
Csiszár f-divergence
Mathematics
QA1-939
Źródło :
Journal of Inequalities and Applications, Vol 2020, Iss 1, Pp 1-14 (2020)
Opis pliku :
electronic resource
Relacje :
http://link.springer.com/article/10.1186/s13660-020-02455-0; https://doaj.org/toc/1029-242X
Dostęp URL :
https://doaj.org/article/8cfdb46ab5b748f3ba2fa1ba9b1a3337
Czasopismo naukowe
Tytuł :
Generalizations of Ostrowski type inequalities via Hermite polynomials
Autorzy :
Ljiljanka Kvesić
Josip Pečarić
Mihaela Ribičić Penava
Pokaż więcej
Temat :
Ostrowski type inequality
Hermite polynomials
Montgomery identity
Grüss inequality
Mathematics
QA1-939
Źródło :
Journal of Inequalities and Applications, Vol 2020, Iss 1, Pp 1-14 (2020)
Opis pliku :
electronic resource
Relacje :
http://link.springer.com/article/10.1186/s13660-020-02441-6; https://doaj.org/toc/1029-242X
Dostęp URL :
https://doaj.org/article/4faa0560912840f3acdabf9b701318ad
Czasopismo naukowe
Tytuł :
Refinements of Jensen’s and McShane’s inequalities with applications
Autorzy :
Muhammad Adil Khan
Josip Pečarić
Yu-Ming Chu
Pokaż więcej
Temat :
jensen’s inequality
convex function
linear functional
mcshane’s inequality
hölder inequality
beck’s inequality
Mathematics
QA1-939
Źródło :
AIMS Mathematics, Vol 5, Iss 5, Pp 4931-4945 (2020)
Opis pliku :
electronic resource
Relacje :
https://www.aimspress.com/article/10.3934/math.2020315/fulltext.html; https://doaj.org/toc/2473-6988
Dostęp URL :
https://doaj.org/article/3fe3a0686ccb445d889ece3fae7e1585
Czasopismo naukowe
Tytuł :
New refinements of the Jensen-Mercer inequality associated to positive $n$-tuples
Autorzy :
Muhammad Adil Khan
Josip Pečarić
Pokaż więcej
Temat :
convex functions
jensen-mercer inequality
means
Mathematics
QA1-939
Źródło :
Armenian Journal of Mathematics, Vol 12, Iss 4, Pp 1-12 (2020)
Opis pliku :
electronic resource
Relacje :
http://armjmath.sci.am/index.php/ajm/article/view/359; https://doaj.org/toc/1829-1163
Dostęp URL :
https://doaj.org/article/cdc02d05f68d4f9ab59c7d000474fc11
Czasopismo naukowe
Tytuł :
Inequalities of Ando's Type for $n$-convex Functions
Autorzy :
Rozarija Mikic
Josip Pečarić
Pokaż więcej
Temat :
solidarities
ando's inequality
edmundson-lah-ribariv c inequality
$n$-convex functions
operator means
Mathematics
QA1-939
Źródło :
Sahand Communications in Mathematical Analysis, Vol 17, Iss 2, Pp 139-159 (2020)
Opis pliku :
electronic resource
Relacje :
http://scma.maragheh.ac.ir/article_37469_2d7ac926af76cbb8dedb6c7e2dfbdd48.pdf; https://doaj.org/toc/2322-5807; https://doaj.org/toc/2423-3900
Dostęp URL :
https://doaj.org/article/0dd1048acd2b4c9fb1c70511b06882a1
Czasopismo naukowe
Tytuł :
Estimation of f-divergence and Shannon entropy by using Levinson type inequalities for higher order convex functions via Hermite interpolating polynomial
Autorzy :
Muhammad Adeel
Khuram Ali Khan
Ðilda Pečarić
Josip Pečarić
Pokaż więcej
Temat :
Information theory
Levinson’s Inequality
Convex functions
Mathematics
QA1-939
Źródło :
Journal of Inequalities and Applications, Vol 2020, Iss 1, Pp 1-16 (2020)
Opis pliku :
electronic resource
Relacje :
http://link.springer.com/article/10.1186/s13660-020-02403-y; https://doaj.org/toc/1029-242X
Dostęp URL :
https://doaj.org/article/4df7a17c2f7846b5ae9b3252bba82f28
Czasopismo naukowe
Tytuł :
New refinement of the Jensen inequality associated to certain functions with applications
Autorzy :
Muhammad Adil Khan
Ðilda Pečarić
Josip Pečarić
Pokaż więcej
Temat :
Jensen’s inequality
Convex functions
Hölder inequality
Means
Csiszár divergence
Shannon entropy
Mathematics
QA1-939
Źródło :
Journal of Inequalities and Applications, Vol 2020, Iss 1, Pp 1-11 (2020)
Opis pliku :
electronic resource
Relacje :
http://link.springer.com/article/10.1186/s13660-020-02343-7; https://doaj.org/toc/1029-242X
Dostęp URL :
https://doaj.org/article/a4829845be9f4606943b73574a5d7518
Czasopismo naukowe
Tytuł :
Shannon type inequalities via time scales theory
Autorzy :
Iqrar Ansari
Khuram Ali Khan
Ammara Nosheen
Ðilda Pečarić
Josip Pečarić
Pokaż więcej
Temat :
Shannon entropy
Time scale calculus
Convex function
Mathematics
QA1-939
Źródło :
Advances in Difference Equations, Vol 2020, Iss 1, Pp 1-14 (2020)
Opis pliku :
electronic resource
Relacje :
http://link.springer.com/article/10.1186/s13662-020-02587-z; https://doaj.org/toc/1687-1847
Dostęp URL :
https://doaj.org/article/5532b31492294303b989a38478aecd81
Czasopismo naukowe
Tytuł :
Generalized fractional integral inequalities for exponentially ( s , m ) $(s,m)$ -convex functions
Autorzy :
Xiaoli Qiang
Ghulam Farid
Josip Pečarić
Saira Bano Akbar
Pokaż więcej
Temat :
Convex function
( s , m ) $(s,m)$ -convex function
Mittag-Leffler function
Fractional integral operators
Boundedness
Mathematics
QA1-939
Źródło :
Journal of Inequalities and Applications, Vol 2020, Iss 1, Pp 1-13 (2020)
Opis pliku :
electronic resource
Relacje :
http://link.springer.com/article/10.1186/s13660-020-02335-7; https://doaj.org/toc/1029-242X
Dostęp URL :
https://doaj.org/article/3ba43775d8934a7b9b4a3620f15ec035
Czasopismo naukowe
Tytuł :
Boundedness of fractional integral operators containing Mittag-Leffler functions via (s,m)-convexity
Autorzy :
Ghulam Farid
Saira Bano Akbar
Shafiq Ur Rehman
Josip Pečarić
Pokaż więcej
Temat :
convex function
(s
m)-convex function
mittag-leffler function
generalized fractional integral operators
Mathematics
QA1-939
Źródło :
AIMS Mathematics, Vol 5, Iss 2, Pp 966-978 (2020)
Opis pliku :
electronic resource
Relacje :
https://www.aimspress.com/article/10.3934/math.2020067/fulltext.html; https://doaj.org/toc/2473-6988
Dostęp URL :
https://doaj.org/article/c79bea692f1d4c5c978cac8502a750db
Czasopismo naukowe
Tytuł :
Estimation of f-divergence and Shannon entropy by Levinson type inequalities via new Green’s functions and Lidstone polynomial
Autorzy :
Muhammad Adeel
Khuram Ali Khan
Ðilda Pečarić
Josip Pečarić
Pokaż więcej
Temat :
Information theory
Levinson’s inequality
Lidstone interpolating polynomial
Green’s functions
Mathematics
QA1-939
Źródło :
Advances in Difference Equations, Vol 2020, Iss 1, Pp 1-15 (2020)
Opis pliku :
electronic resource
Relacje :
https://doaj.org/toc/1687-1847
Dostęp URL :
https://doaj.org/article/e7b78cd1b9864c179461d29b8df250a5
Czasopismo naukowe
Tytuł :
Levinson type inequalities for higher order convex functions via Abel–Gontscharoff interpolation
Autorzy :
Muhammad Adeel
Khuram Ali Khan
Ðilda Pečarić
Josip Pečarić
Pokaż więcej
Temat :
m-convex function
Levinson’s inequality
Green functions
Mathematics
QA1-939
Źródło :
Advances in Difference Equations, Vol 2019, Iss 1, Pp 1-13 (2019)
Opis pliku :
electronic resource
Relacje :
http://link.springer.com/article/10.1186/s13662-019-2360-5; https://doaj.org/toc/1687-1847
Dostęp URL :
https://doaj.org/article/0454e5b7d9fd4a0b9d24b9e818650723
Czasopismo naukowe
Tytuł :
Several new cyclic Jensen type inequalities and their applications
Autorzy :
Nasir Mehmood
Saad Ihsan Butt
Ðilda Pečarić
Josip Pečarić
Pokaż więcej
Temat :
Jensen’s inequality
Higher order convexity
Taylor’s formula
New Green functions
Shannon entropy
Kullback–Leibler divergence
Mathematics
QA1-939
Źródło :
Journal of Inequalities and Applications, Vol 2019, Iss 1, Pp 1-18 (2019)
Opis pliku :
electronic resource
Relacje :
http://link.springer.com/article/10.1186/s13660-019-2191-7; https://doaj.org/toc/1029-242X
Dostęp URL :
https://doaj.org/article/5cd6d3c574744226b7a6fca822d2c58f
Czasopismo naukowe
Tytuł :
Generalization of the Levinson inequality with applications to information theory
Autorzy :
Muhammad Adeel
Khuram Ali Khan
Ðilda Pečarić
Josip Pečarić
Pokaż więcej
Temat :
Levinson’s inequality
Information theory
Mathematics
QA1-939
Źródło :
Journal of Inequalities and Applications, Vol 2019, Iss 1, Pp 1-18 (2019)
Opis pliku :
electronic resource
Relacje :
http://link.springer.com/article/10.1186/s13660-019-2186-4; https://doaj.org/toc/1029-242X
Dostęp URL :
https://doaj.org/article/11998a28c2ec4bc793bdcb7a8495ab20
Czasopismo naukowe

Ta witryna wykorzystuje pliki cookies do przechowywania informacji na Twoim komputerze. Pliki cookies stosujemy w celu świadczenia usług na najwyższym poziomie, w tym w sposób dostosowany do indywidualnych potrzeb. Korzystanie z witryny bez zmiany ustawień dotyczących cookies oznacza, że będą one zamieszczane w Twoim komputerze. W każdym momencie możesz dokonać zmiany ustawień dotyczących cookies